Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Jacksonville, FL

March 14, 2012Alachua County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 14, 2012, 7:08 PM EDT for Alachua County, Florida. It was in force for 52 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2012, 7:08 PM EDT (23:08 UTC)
Expired
Mar 14, 2012, 8:00 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Alachua County, FL

The radar

The Jacksonville radar (KJAX), 112 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:33 PM EDTHAIL 0.884 Wnw Gainesville, FLDIME TO NICKEL SIZE HAIL AT 53RD AVE NORTHWEST AND 43RD ST NORTHWEST AVE.
Mar 14, 7:35 PM EDTHAIL 1.257 W Gainesville, FLQUARTER TO HALF DOLLAR SIZE HAIL REPORTED AT INTERSTATE 75 AND 39TH AVE.
Mar 14, 7:40 PM EDTHAIL 0.75Sw Gainesville, FLPENNY SIZE HAIL REPORTED AT 844 SW 57 TERRACE
Mar 14, 7:40 PM EDTHAIL 16 W Gainesville, FLQUARTER SIZE HAIL REPORTED NEAR I75 AND HWY 222
Mar 14, 7:45 PM EDTHAIL 0.56 Wsw Gainesville, FLPEA AND MARBLE SIZE HAIL REPORTED ON SW 11TH AVE.
Mar 14, 7:45 PM EDTHAIL 0.754 Wsw University Of Flo, FLPENNEY SIZE HAIL AT SW 75TH STREET AND SW 24TH AVENUE.
Mar 14, 7:45 PM EDTHAIL 0.884 W University Of Flori, FLSMALL TREES LIMBS DOWN IN ADDITION TO REPORTING NICKEL SIZE HAIL. HAIL EVENT LASTED FOR 15 MINUTES.
Mar 14, 7:55 PM EDTHAIL 0.56 Sw University Of Flor, FLSMALL HAIL EVENT LASTED FOR 15 MINUTES WITH MINOR LEAF DAMAGE NOTED ON TREES.
Mar 14, 7:58 PM EDTHAIL 0.888 Sw Gainesville, FLNICKEL TO DIME SIZE HAIL AND STRONG WINDS REPORTED AT 8018 SW 53 PLACE
Mar 14, 8:05 PM EDTHAIL 15 Ne Archer, FLQUARTER SIZE HAIL REPORTED BETWEEN ARCHER AND GAINESVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS52 KJAX 142308
SVRJAX
FLC001-150000-
/O.NEW.KJAX.SV.W.0019.120314T2308Z-120315T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 PM EDT WED MAR 14 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ALACHUA COUNTY IN NORTHERN FLORIDA

* UNTIL 800 PM EDT

* AT 708 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 6 MILES NORTH OF GAINESVILLE
  AIRPORT...OR 8 MILES NORTH OF GAINESVILLE...AND MOVING SOUTHWEST AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GAINESVILLE AIRPORT...NEWNANS LAKE AND GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2949 8227 2958 8254 2984 8237 2978 8219
TIME...MOT...LOC 2308Z 031DEG 7KT 2977 8230

$$

TRABERT
2 follow-up statements
353 
WWUS52 KJAX 142324
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
724 PM EDT WED MAR 14 2012

FLC001-150000-
/O.CON.KJAX.SV.W.0019.000000T0000Z-120315T0000Z/
ALACHUA FL-
724 PM EDT WED MAR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL ALACHUA COUNTY...

AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED NEAR GAINESVILLE AIRPORT...OR NEAR
GAINESVILLE...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE AIRPORT...NEWNANS LAKE...GAINESVILLE AND MICANOPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2949 8227 2958 8254 2978 8239 2974 8220
TIME...MOT...LOC 2325Z 031DEG 7KT 2974 8232

$$

TRABERT
166 
WWUS52 KJAX 142340
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
740 PM EDT WED MAR 14 2012

FLC001-150000-
/O.CON.KJAX.SV.W.0019.000000T0000Z-120315T0000Z/
ALACHUA FL-
740 PM EDT WED MAR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL ALACHUA COUNTY...

AT 740 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL.  THIS STORM WAS LOCATED 
NEAR GAINESVILLE...MOVING SOUTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE AND MICANOPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2966 8225 2949 8227 2958 8254 2973 8243
TIME...MOT...LOC 2340Z 031DEG 7KT 2971 8234

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 2:47 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, Mar 14, 2:47 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT WED MAR 14 2012

.NEAR TERM...THIS AFTERNOON AND TONIGHT...
SCATTERED TO BROKEN CUMULUS DECK HAS DEVELOPED AREA WIDE AND EVEN
WITH THE PARTLY CLOUDY SKIES TEMPS HAVE PUSHED INTO THE LOWER TO MID
80S. A FEW SHOWERS HAVE BEGUN TO BREAK OUT OVER INLAND AREAS AND ARE
STILL EXPECTED TO BECOME SCATTERED THIS AFTERNOON WITH A FEW
EMBEDDED ISOLATED TSTMS. A FEW STRONG TSTMS WITH GUSTY WINDS AND
SMALL HAIL STILL NOT OUT OF THE QUESTION THROUGH SUNSET. ANY
LINGERING ISOLD CONVECTION OVER FAR INLAND AREAS SHOULD FADE BY
MIDNIGHT AS SKIES BECOME MOSTLY CLEAR OVERNIGHT. DEWPOINTS STILL
HANGING INTO THE UPPER 50S AND LOWER 60S WILL SUPPORT ANOTHER NIGHT
OF PATCHY/AREAS OF FOG REGION WIDE WITH A FEW LOCATIONS SEEING SOME
PATCHY DENSE FOG...MAINLY EXPECTED OVER NORTHEAST FLORIDA AT THIS
TIME.

&&

.SHORT TERM...THURSDAY THROUGH SATURDAY

HIGH PRESSURE WILL REMAIN THE DOMINANT FEATURE...KEEPING THE AREA
WARM AND MAINLY DRY. ATLANTIC SEABREEZE WILL MOVE INLAND EACH
AFTERNOON IN LIGHT EASTERLY FLOW REGIME. CANNOT COMPLETELY RULE
OUT A LATE AFTERNOON ISOLATED SHOWER OR THUNDERSTORM ALONG THE
SEABREEZE...BUT VERY DRY AIR ALOFT DUE TO STRONG MID LEVEL
SUBSIDENCE WILL MAKE IT VERY DIFFICULT FOR CONVECTION TO
INITIATE. LOW LEVEL MOISTURE WILL BE SUFFICIENT FOR SOME PATCHY
RADIATION FOG EACH MORNING. IT WILL REMAIN WARM WITH TEMPERATURES
AROUND 5 TO 10 DEGREES ABOVE NORMAL FOR MID MARCH STANDARDS.

.LONG TERM...

THE OVERALL PATTERN WILL CHANGE VERY LITTLE THROUGH NEXT
WEEK...THUS WARM AND MAINLY DRY CONDITIONS WILL CONTINUE. NO
CHANGES WERE MADE IN THIS PART OF THE FORECAST.

&&

.AVIATION...
HAVE ADDED CB TO SCT040 DECK ACROSS THE TAF SITES AND HAVE ADDED IN
VCSH AT KGNV AS IT APPEARS TO HAVE THE BEST CHANCE OF SEEING A BRIEF
SHOWER THIS AFTERNOON AND EVENING WHILE THE COASTAL SITES SHOULD
REMAIN CLEAR AS THE SBRZ PUSHES WEST OF THESE LOCATIONS. WINDS TO
BECOME CALM TONIGHT AND EXPECT MVFR VSBYS IN FOG TO DEVELOP BY 08Z
AT ALL TAF LOCATIONS WITH TEMPO IFR VSBYS POSSIBLE FROM 09Z-13Z AT
TIMES AND HAVE SHOWN THIS TREND IN LATEST TAF SET.

&&

.MARINE...

PERSISTENT SURFACE RIDGING OVER THE EAST COAST WILL PROVIDE FOR A
FAIRLY LIGHT FLOW THIS PERIOD.

RIP CURRENTS: MARGINAL MODERATE RISK CONTINUES WITH 2-3 FT SWELLS
WITH 8-10 SECOND PERIODS AND MORNING BREAKER REPORTS IN THE 2-4 FT
RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  85  55  81 /  10  10  10  20
SSI  59  78  60  76 /   0   0  10  10
JAX  56  83  57  81 /   0   0   0  10
SGJ  60  79  61  78 /   0   0   0   0
GNV  56  84  55  83 /  10  10   0  10
OCF  56  83  56  83 /  10  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHULER/HESS/
Hazardous weather outlook, Mar 14, 10:00 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT WED MAR 14 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-150830-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
1000 AM EDT WED MAR 14 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE
ADJACENT COASTAL WATERS.

...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
OVER INLAND AREAS...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

THERE WILL BE A CHANCE OF AFTERNOON THUNDERSTORMS MAINLY OVER INLAND
PORTIONS OF THE AREA MAINLY BETWEEN 1 PM AND 7 PM. GUSTY
WINDS...SMALL HAIL AND LIGHTNING ARE THE MAIN CONCERNS. ISOLATED
STRONG STORMS WILL BE POSSIBLE.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY DUE TO EAST SWELLS.
SEE THE SURF ZONE FORECAST FOR MORE INFORMATION.

PATCHY DENSE FOG WILL BE POSSIBLE LATE TONIGHT AND EARLY THURSDAY
MORNING WITH LOCAL VISIBILITIES LESS THAN A MILE...MAINLY OVER
INLAND LOCATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

PATCHY FOG IS EXPECTED OVER THE FORECAST AREA EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH

In the hours before

Special weather statement, Mar 14, 6:11 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
611 PM EDT WED MAR 14 2012

FLZ023-030-031-142245-
BAKER-BRADFORD-UNION-
611 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION COUNTIES FOR
SMALL HAIL VALID UNTIL 645 PM EDT...

AT 611 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF LAWTEY...OR 13 MILES
NORTHEAST OF RAIFORD...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAWTEY THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3005 8222 3025 8214 3023 8205 3003 8205
      3002 8205
TIME...MOT...LOC 2211Z 011DEG 3KT 3016 8207

TRABERT
Special weather statement, Mar 14, 6:14 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 PM EDT WED MAR 14 2012

FLZ036-142245-
ALACHUA-
614 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM
EDT...

AT 615 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF GROVE PARK...OR 5
MILES SOUTH OF MELROSE...MOVING SOUTH AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GROVE PARK...LOCHLOOSA AND
CROSS CREEK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2945 8222 2947 8221 2946 8219 2949 8222
      2949 8228 2972 8212 2968 8205 2944 8206
      2944 8208 2943 8209 2944 8210 2943 8215
TIME...MOT...LOC 2215Z 021DEG 11KT 2963 8209

TRABERT
Local storm report, Mar 14, 6:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT WED MAR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             4 NW MIDDLEBURG         30.09N 81.94W
03/14/2012  E1.00 INCH       CLAY               FL   BROADCAST MEDIA

            DIME TO QUARTER SIZE HAIL AT HIGHWAY 218 AND BLUEJAY DR.

&&

MZ
Special weather statement, Mar 14, 6:39 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 PM EDT WED MAR 14 2012

FLZ031-032-037-142315-
BRADFORD-CLAY-PUTNAM-
639 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHWESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT...

AT 640 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF KEYSTONE HEIGHTS...OR
12 MILES NORTH OF MELROSE...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA
AND KEYSTONE HEIGHTS THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2968 8190 2969 8206 2974 8206 2977 8208
      2978 8208 2978 8209 2979 8212 2993 8206
      2992 8192
TIME...MOT...LOC 2240Z 004DEG 9KT 2987 8201

TRABERT
Special weather statement, Mar 14, 6:59 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT WED MAR 14 2012

FLZ036-040-142330-
ALACHUA-MARION-
659 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHERN MARION COUNTIES FOR SMALL HAIL VALID UNTIL 730
PM EDT...

AT 659 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CROSS CREEK...OR 5 MILES NORTHWEST
OF CITRA...MOVING SOUTHWEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND CROSS CREEK...MCINTOSH...CITRA...SPARR...
REDDICK...LOWELL AND FLEMINGTON THROUGH 730 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2926 8212 2936 8236 2952 8220 2947 8207
TIME...MOT...LOC 2259Z 024DEG 11KT 2947 8216

TRABERT
Special weather statement, Mar 14, 7:05 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT WED MAR 14 2012

FLZ036-142330-
ALACHUA-
705 PM EDT WED MAR 14 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ALACHUA
COUNTY FOR SMALL HAIL VALID UNTIL 730 PM EDT...

AT 705 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF GAINESVILLE AIRPORT...
OR 8 MILES NORTH OF GAINESVILLE...MOVING SOUTHWEST AT 10 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEWNANS LAKE...
GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 730 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2957 8227 2967 8250 2983 8235 2979 8219
TIME...MOT...LOC 2305Z 027DEG 8KT 2978 8229

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 4:39 PM EDTSpecial Weather StatementJAXNassau36 min
Mar 14, 5:06 PM EDTSpecial Weather StatementJAXDuval24 min
Mar 14, 5:39 PM EDTSpecial Weather StatementJAXClay36 min
Mar 14, 5:46 PM EDTSevere Thunderstorm WarningJAXClay, Duval29 min
Mar 14, 6:11 PM EDTSpecial Weather StatementJAXBradford34 min
Mar 14, 6:14 PM EDTSpecial Weather StatementJAXAlachua31 min
Mar 14, 6:39 PM EDTSpecial Weather StatementJAXBradford36 min
Mar 14, 6:59 PM EDTSpecial Weather StatementJAXMarion31 min
Mar 14, 7:05 PM EDTSpecial Weather StatementJAXAlachua25 min
Mar 14, 7:57 PM EDTSevere Thunderstorm WarningJAXAlachua18 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.